On generalized solutions of differential equations with several operator coefficients
Abstract
The theorem on the smoothness of generalized solutions of differential equations with some operational coefficients is proved.Downloads
Published
25.06.2012
Issue
Section
Short communications
How to Cite
Chernobai, O. B. “On Generalized Solutions of Differential Equations With Several Operator Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 6, June 2012, pp. 860-4, https://umj.imath.kiev.ua/index.php/umj/article/view/2624.